# SDR ASAA2018082125891

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 41,105 hours, 12,462 cycles
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 90722151
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE #2 FAILED TO START, NO EGT 15 SEC. AFTER START LEVER RAISED TO IDLE. RAN QRC, QRH. IGNITOR LEFT WAS SELECTED. CALLED SEA MX AND STARTED ENGINE W/ RIGHT IGNITOR THEN MEL VIA FLIGHT CREW PLACARD APPLIED AND PROCEDURE APPLIED. GROUNDED - YES. REL PER MEL 74-1C # 2 ENG. LH IGN INOP. REMOVED AND REPLACED #2 ENGINE LEFT MAIN IGNITER PLUG REF B737-800 AMM 74-21-02 AND FIM 74-21 TASK 806. OPS CHECK GOOD.
